# SDR UPS08M52626

- Difficulty date: July 1, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOTH AUTOPILOTS FAILED IN FLIGHT.  FOUND HARD FAULT ON LT OB AILERON MOD LVDT. REPLACED TRANSDUCER IAW MM 27-13-34-4. ACCOMPLISHED AUTOPILOT RTS FOR FCC 2. NO FAULTS FOUND.
